Вы здесь

Propagation of Mathematical Constraints in Subdefinite Models

Автор: 
Количество экземпляров: 
1
Вид: 
Статья из сборника или журнала
Год: 
1995
Стр.: 
P.191-208
Библиография: 
Bibliogr.: p.207
Место издания: 
Том: 
958
Карточка: 

В2.12, Б2.54.

Telerman V..

Propagation of Mathematical Constraints in Subdefinite Models-Berlin, Heidelberg.// Integrating Symbolic Mathematical Computation and Artificial Intelligence, 1995.-Vol. 958.-P.191-208-(Lecture Notes in Computer Science).
Bibliogr.: p.207

Таблица в старой библиотеке: 
PAP13 54